advertisement
Question
Posted by: tracey | 2008/07/07

destended abdomin

hi, i have been diagnosied with Myasthenia Gravis and Rhumatroid Arthritis and am on methotrexate, mesitnon, celebrex etc etc etc.

Last night i woke with severe stomache pains and a very swollen stomache. I went down to my Gp who did a urine test which showed a possible Kidney/Liver infection. My stomache is very distended i look like i am in the last stages of pregnancy and i am increidable pain, i have the chills and slight vomiting. Can this be linked to taking to many strong medicines? Can this be serious? I am waiting for the blood works to return which could take a day or so. I normally once a month have a Liver function test and full blood count, these should be back tomorrow.

please let me know as i am very concerned!

Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Tracey
No this sounds serious to me - you may have a bowel obstruction - please go back to your GP today or an emergency room if you can't see him as you need x/rays of the abdomen - TODAY still!!
Let me know of the outcome?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement